# SDR FDEA201009033269

- Difficulty date: September 3, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458345
- Condition: Corroded
- Location: Bs 1040-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L AT BS 1040-1055 IS CORRODED AT LOWER SURFACED.  CUT OUT DAMAGED STRINGER FROM STA 1040 TO 1055 IAW SRM 53-10-1 FIG 1.   FABRICATED STRINGER FROM BAC1498-147 7075T6 DIM 15 7/8" AND 2EA SPLICES FROM   BAC1498-131 7075T6 DIM 12 1/4". INSTALLED REPAIR IAW SRM 53-10-1 FIG 1 AND 51-30-2.
